Author Topic: Feeling lost  (Read 2055 times)

[Buddie]

Re: Feeling lost
« Reply #10 on: May 25, 2010, 02:21:40 pm »
Thanks so much for the support guys.  It is great to have this support when NO ONE else understands what it feels like, and doctors deny that it is possible.

[...] - It made me feel so much better to read your post.  It's like I was reading something I wrote, our symptoms are so similar.  I also get out of breath just talking sometimes - very scary. I also noticed that you mentioned you were also sensitive to eating. This is a symptom I have been experiencing and had no idea it could be related to benzo withdrawal.  Often times when I eat I get a dizzy/vertigo feeling...and just start feeling really off.

I'm posting this morning because it feels like it is going to be a tough day.  I was up and down all last night because I kept jerking awake feeling alarmed.  This morning was rough.  I woke up at 6:30am feeling jittery/jiggly/crawly legs, lots of anxiety and getting rushes of panic and sweating.  I got out of bed feeling quite nauseous and dizzy and so I tried to get moving around.  I was so tired from last night though...I was scared to lay back down, but finally I did because I was so tired.  That was probably a mistake, as I woke back up in even worse shape than at 6:30.

I am going to try and stay focused on other activities today to distract myself.  Hopefully I can get through without any major panic episodes.

Thanks again for all the support everyone, it makes it a lot easier to know there are people who understand!! :)

[...], what a bad morning!  I'm so impressed though that you're able to care for a young child while going through this nightmare.  It's amazing what we can do when we have to. I can so relate to the nausea and dizziness---have it every day.  I think it just goes with the territory for many of us.  I know how bad panic episodes can feel.  My therapist always tells me not to fight them (Yeah, like I want them to win???) and that recovery lies on the other side of panic.  The more we struggle not to have them, the more they threaten us.  Still, it's hard to put that advice into play, I know, as they feel so awful.  In any case, I hope the day gets better for you as you move through it.  So hard to distract when you feel so lousy...  I get it.  ~~[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Feeling lost
« Reply #11 on: May 25, 2010, 06:33:39 pm »
Hi  :)

Just wanted to say that I have read your posts and that to hang in there, things will improve with time, promise... :)

I know how hard this is with children, I have two aged 9 and 7 and some days it is tough with the anxiety etc, but it always passes and you will have good times along the way to full healing... :)

Try as best you can to keep yourself in the day, try not to worry about what tomorrow may bring, I know that is hard but it really helps to keep you grounded....your daughter will be fine, she will not remember any of this at all, you are doing the very best thing for you and your family by getting off the benzo's....keep talking to us here at BB...

Sending you all my best wishes.

Mxxx
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Feeling lost
« Reply #12 on: May 26, 2010, 01:18:39 pm »
I'm super-sensitive to all meds, supplements and vitamins, just like many of you have stated.  I wasn't like this before the nightmare of all of the psych meds I was put on and taken off abruptly.  The last one, Klonopin, I did slow-taper off of, but I was in protracted w/d when I came off that, so it's been a nightmare.  I'm 7 months off and only have experienced about 10 to 15% relief since then.  It stinks, but I'm determined to get through this and be a person who thrives instead of merely survives!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.